# SDR C2XA08SH002

- Difficulty date: January 16, 2008
- Submitted: January 16, 2008
- Operation: Air carrier
- Aircraft: N26549
- Make and model: Emb EMB-145LR
- Aircraft serial: 145571
- Aircraft time: 13,897 hours, 10,654 cycles
- System (JASC): 5200 · Doors
- Part: Door Frame
- Part number: 14534499002
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV - DURING C-CHECK MAIN DOOR LOWER FRAME HAVE CORROSION AROUND NUT PLATE HOLES.  MX REPAIRED MAIN DOOR LOWER FRAME IAW EMB 145 EC 5210-01154.  THE AIRCRAFT WAS APPROVED TO RETURN FOR SERVICE.
